| Model Number |
VIEW |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/06/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that there was a malfunction resulting in loss of mechanical ventilation.There was no patient involvement reported.
Additional Manufacturer Narrative
Ge healthcareâs investigation into the reported occurrence is ongoing.A follow-up report will be issued when the investigation has been completed.Block a: no report of patient involvement.Legal manufacturer: hcs madison - 3030 ohmeda dr, usa madison, wi 53718.
Additional Manufacturer Narrative
A ge healthcare service representative performed a checkout of the system and confirmed the reported issue.The enhanced sensor interface board (esib) was replaced to correct the reported issue.